# SDR CALA2013090900640

- Difficulty date: September 8, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737924
- Aircraft serial: 30129
- Aircraft time: 35,514 hours, 14,291 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX REAR SPAR VERTICAL PRESSURE WEB STATION 663 CRACKED TWO PLACES.   1/4" LONGERON AT RBL 35 & WL 196 & 1/4" LONGERON AT RBL 41& WL 194 ALL WORK ACCOMPLISHED IAW B737-900 SRM 57-10-10 REPAIR 3.
